Nope, I am here too!! I just get super busy on the weekends so it's hard for me to post.
I tend to do really good during the week, but the weekends I overeat, but I actually exercise which is good I guess. I don't have much time to "work out" during the week. I work full time and I'm in school full time so my free time hours are few and far between.
after being in the hospital for four hours last night going lthrough blood tests and lab scans as the doctor sent me there i slept from eleven till 8 pretty decent i also did 30 min. on stationary bike love tamar
Here's 5 more reasons why you may not be able to lose weight
1. You sleep less than 6 hours a night...
Your body produces a hormone called Ghrelin which makes you hungrier so you'll eat more & gain weight when you don't get enough sleep but when you do get enough sleep...
Your levels of the hormone Leptin are normal & Leptin makes you more satisfied & not hungry (Leptin means "thin" in Greek)
2. You have TOO much STRESS
3. Your body produces another hunger hormone called Cortisol which makes you overeat to deal with the stress you're having causing you to gain weight so if you're getting stressed out a lot..
You may have Hypothyroidism or other conditions
Hypothyroidism is a condition where your thyroid is not functioning at a normal level making your metabolism slow and only a doctor can diagnose you with Hypothyroidism
4. Are you on any Drugs that may cause you to gain weight?
* Antidepressants, Steroids like Prednisone, Migraine Medications like Depakote can all make you want to eat more to gain weight and... * Antihistamines like Benadryl and Sleep medications can slow down your metabolism which slows down your weight loss and... * The extra estrogen in Birth Control Pills can cause you to put on up to 5 pounds of excess water and...
This all doesn't mean you should STOP taking the drugs you need to help your condition but at the same time.... If you're trying to lose weight it's best to ask your doctor for alternative medications to prevent weight gain and...
It's also a good idea to see your doctor right away if you 'unexplainably' gain weight while on a new drug even though you know for sure you're eating right and staying active.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.